# SDR REXA201100779

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 20,682 hours, 17,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN FLOOR EMERGENCY LIGHTS INOP FROM ROW 2 -ROW 6.  OP CHECK EMERGENCY FLOOR TRACK LT IAW AMM 33-51-01, OP CHECK GOOD.  OK FOR SERVICE.
